# SDR ASAA2024082952418

- Difficulty date: August 29, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 74,118 hours, 39,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A740113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, INTERCOSTAL P/N 147A7401-3 BETWEEN STA. 907 AND STA. 927, STR 23L AND STR 24L IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED CORRODED INTERCOSTAL WHICH EXCEEDS ALLOWABLE LIMITS IAW B737NG SRM 53-00-53-1A-2. NEW INTERCOSTAL P/N 147A7401-13 PO#1099721.1 INSTALLED IAW B737NG SRM 51-40-02 AND BAC DWG#147A7401 REV.C AND ASA ME-04 ASA-613-1172.
